I think your symptoms indeed suggest that it might be due to vertigo.
Disorders of equilibrium result from diseases that affect central or peripheral vestibular pathways, the cerebellum, or sensory pathways involved in proprioception.
Vertigo is an illusion of movement, most commonly a sensation of spinning. Usually due to a disturbance in the vestibular system; abnormalities in the visual or somatosensory systems may also contribute to vertigo. Frequently accompanied by nausea, postural unsteadiness, and gait ataxia, and may be provoked or worsened by head movement.
Physiologic vertigo results from unfamiliar head movement (seasickness) or a mismatch between visual-propioceptive-vestibular system inputs (height vertigo, visual vertigo). True vertigo almost never occurs as a pre-syncopal symptom.
Pathologic vertigo may be caused by a peripheral (labyrinth or eighth nerve).
Distinguishing between these causes is the essential first step in diagnosis or central CNS lesion.
What is the direction of associated nystagmus? Does Visual fixation inhibits nystagmus or not? What is the severity of vertigo? What is the direction of spin? Where is the direction of fall? What is the duration of symptoms? Is there any Tinnitus and/or deafness? Are there any associated central abnormalities?
Common causes for peripheral vertigo would be Infection (labyrinthitis), Me´nie`re’s, neuronitis, ischemia, trauma, and toxin. The causes for central vertigo would be Vascular, demyelination, and neoplasm.
Keep me informed.
35tera33y have the exact same thing. i lie down and i get weird swaying sensations almost vertically through the body. when i walk i am swaying and feel i may fall over. then when i take a step i get like a sharp shack up my leg almost and have to stand still for a few seconds, then walk very slowly with my hand against the wall!! exactly the same! i too have been diagnosed with severe anxiety..
I get the same thing..went to an ENT he said I have and irritated nose and put my a nasal steroid..your nose connects to the eustacian tubes and this is where your balance center is , so to speak (I think I am right about this part) and that can cause the imbalance or vertigo issues. I have one friend who is on allergy meds and had dizzy spells..she's fine now..Me on the other hand..I am a mess...I am seeing a VESTIBULAR therapist..they make you do eye exercises to try to help..I stood on a cushion at my last appt and she said LOOK AT THE WALL AND TRY TO BALANCE YOUR LEGS..I started swaying and felt like I was getting sea sick and sat down and cried...it happens to me on and off..I keep thinking its hormonal..the ENT said I could have had a an infection that damaged my inner ear..but its very hard to find the cause of vertigo and balance issues...it's hard to deal with ..I take anxiety meds too..it's just not helping...GOOD LUCK
I used to get a lot of vertigo get your dr to teach you the Eplies Manouver It helped me tremendously . It is so simple and it works so well